On the diffusion of passive impurities in random flows
V.R. Chechetkin,
V.S. Lutovinov and
A.A. Samokhin
Physica A: Statistical Mechanics and its Applications, 1991, vol. 175, issue 1, 87-113
Abstract:
The theory with high-order velocity cumulants (non-Gaussian statistics) for the problem of turbulent diffusion is considered. The higher velocity cumulants play an important role in the case of Kolmogorov turbulence and are of fundamental interest in the problem of the turbulent dynamo. In the reduced quasi-Gaussian approximation our results are compared with those obtained by the other authors. Both one-and two-particle turbulent transports are discussed. We give the estimate of the Obukhov-Corrsin constant for the stationary structure function of concentration fluctuations. It is also shown that for Komogorov turbulence the negative correction to purely convective transport for the one-particle turbulent diffusion at short times has an exponent equal to 83 rather than 3, as has been suggested earlier.
Date: 1991
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719190270M
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:175:y:1991:i:1:p:87-113
DOI: 10.1016/0378-4371(91)90270-M
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().